# SDR HEEA0013599

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473205
- Condition: Failed
- Location: Fire Det Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLAME DETECTOR WOULD NOT TEST CORRECTLY.
